Hail, Crawford
- When
- August 26, 9:10 AM EST
- Where
- Crawford County, Cambridge Spgs
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 41.800, -80.067
Penny size hail was observed five miles east of Cambridge Springs.
2 thunderstorm wind, 1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before the first event at Aug 26, 8:20 AM EST, 50 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 920 AM EDT TUE AUG 26 2003 UPDATED ZONES FOR CHANCE OF SVR THUNDERSTORMS THROUGH THIS AFTERNOON. REST OF FORECAST UNCHANGED. .CLE... OH...NONE. PA...NONE. THOMPSON
OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-261245- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 648 AM EDT TUE AUG 26 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MUCH OF NORTHERN OHIO AND A PORTION OF NORTHWESTERN PENNSYLVANIA. .DAY ONE...TODAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY OR TONIGHT.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND,OH
426 AM EDT TUE AUG 26 2003
TIME(EDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0333 AM SOUTHINGTON OH WIND DAMAGE
08/26/03 TRUMBULL ONE TREE DOWN.
0345 AM VIENNA OH TORNADO
08/26/03 TRUMBULL ONE TREE DOWN.
0355 AM BURGHILL OH WIND DAMAGE
08/26/03 TRUMBULL ONE TREE DOWN.
FMKThe Pittsburgh radar (KPBZ), 142 km away, was scanning. The volume nearest the first event began at 14:09 UTC.
2 thunderstorm wind, 1 hail. Local standard time, as filed.
Penny size hail was observed five miles east of Cambridge Springs.
Thunderstorms winds downed many trees in Lake City and Edinboro.
Thunderstorm winds downed several trees and large limbs in Meadville and one tree in Cochranton.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Pennsylvania in 2003Every state in 2003This day in weather historyWarnings in Pennsylvania, August 2003
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5332635, 5332634, 5332636.